# SDR UIEA2021092302097

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1100 TENSION TIE R/H 1EA CRACK WAS FOUND ON THE FIRST LAYER COUNTED FROM FWD APPROX 0.030" IN DEPTH FOUND CRACKED. M/D STA 1100 TENSION TIE R/H FWD DOUBLER P/N : A0911-313 FABRICATED AND REPLACED IAW IAI CUSTOMER SERVICE REPAIR INSTRUCTION DOC NO: CS 27062-014 AND RI-53-40-14956 REV A
